MathSciNet Relay Station
MathSciNet bibliographic data
MR209375 20.92 (08.00)
Tamura, T. The theory of operations on binary relations. Trans. Amer. Math. Soc. 120 (1965), 343-358; errata, ibid. 123 1965 273.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement